Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 19, No. 2                                 Cover

pp. 109—209(April 2020)                 Contents


Interval-valued intuitionistic cubic structures of medial ideals on -algebras

J. Kim, Minseok Cheong, J. G. Lee, K. Hur, S. M. Mostafa

Pages  109-125

Download(s) [PDF]    


Attribute reduction in L-fuzzy formal contexts

Shuangling Li, Keyun Qin

Pages  127-137

Download(s) [PDF]    


Characteristic and Frattini fuzzy submultigroups of fuzzy multigroups

P. A. Ejegwa, J. M. Agbetayo, J. A. Otuwe

Pages  139-155

Download(s) [PDF]    


On skew fuzzy ideals (filters) of skew lattices

Yeshiwas Mebrat Gubena

Pages  157-167

Download(s) [PDF]    


Lattice of soft topologies

K. A. Ajan, T. P. Johnson

Pages  169-178

Download(s) [PDF]    


Soft continuity and SP-continuity

Murad M. Arar

Pages  179-187

Download(s) [PDF]    


On symmetric bi-derivations of -algebras

Kyung Ho Kim

Pages  189-198

Download(s) [PDF]    


Quasi-interior ideals and fuzzy quasi-interior ideals of semigroups

Marapureddy Murali Krishna Rao

Pages  199-209

Download(s) [PDF]